MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) PEEL-AWAY INTRODUCER 14 CM SHEATH INTRODUCER KIT, 8F; Introducer, catheter

ABBOTT MEDICAL (CRM-SYLMAR) PEEL-AWAY INTRODUCER 14 CM SHEATH INTRODUCER KIT, 8F; Introducer, catheter
Model Number 405112
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via china medical device ae reporting system that the patient presented for an implant procedure.During the procedure, bleeding occurred after placement of the introducer shealth.The bleeding improved after compression with gauze.The patient was stable.

Brand Name
PEEL-AWAY INTRODUCER 14 CM SHEATH INTRODUCER KIT, 8F
Common Device Name
Introducer, catheter
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24729170
Report Number2017865-2026-06490
Device Sequence Number10248476
Product Code DYB
UDI-Device Identifier05415067040893
UDI-Public(01)05415067040893(10)10168412(17)261231
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K894431
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number405112
Device Catalogue Number405112
Device Lot Number10168412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown